Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


This chemotherapy is too tough on me!!
May 20, 2001

Dr Dezube: Thanks for your very caring work on this site. I am currently on second regimen of chemotherapy for NHL,its oral chemotherapy consisting of CNU, Etoposide, Matulane, Cytoxan.I am having a very hard time tolerating this regimen,nothing has helped the nausea and vomiting.I haven't been able to eat since Saturday and its now Friday,just getting my HIV medsto stay down is so stressful.I ve tried Zofran,reglan,comparzine supps but the chemo has given me diarrhea so thats not a option.Even tried smoking Pot but that just made me feel worse.I have still 4 more cycles of this and i don't think i can do this.What other options are there, which i could switch too. Please don't think I am a wimp but i just can't go through this anymore.This regimen is too hard on me.What do you advise,thank you.

Response from Dr. Dezube

I do NOT think you are a wimp! Different people react to chemotherapy in all different ways. It's clear to me that an oral regimen may simply not be in your best inerest. Speak to your doctor about the various intravenous regimens which are quite effective. Although oral regimens offer some convenience over intravenous regimens, the oral ones are not for everyone. You mention that this is your second regimen. Without knowing what your first regimen was, it's hard for me to recommend the next regimen. However good examples of intravenous ones include CHOP, EPOCH, and CDE; all either with or without Rituximab. Don't give up buddy; work with your oncologist to find something that is more agreeable. GOOD LUCK.


Previous
Breast cancer in HIV women?
Next
KS and time frame of HIV infection?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement